# SDR UIEA2021070101453

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,663 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG EICAS ON CLIMB. FUEL INDICATION IN LEFT TANK DROPPED TO 12,000LBS MOMENTARILY THEN RETURNED TO NORMAL INDICATION. NO IRREGULAR PITCH ALTITUDE OR BANK ANGLES WERE MADE DURING DEPARTURE( PERFORMED FIM 28-41 FT 852 AND OPS TEST IAW AMM 28-22-00. OPS CHECK GOOD. COULD NOT DUPLICATE SYS OK. )
